# SDR SWAA114338

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 34,097 hours, 19,632 cycles
- Engine: Cfmint CFM567B22
- Engine time: 6,312 hours, 3,743 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 0720035
- Part serial: 876691
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  LOUD BANG AND REPORTED FLAMES FROM NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
